Okay, long story made short TRY AND STAY WITH ME ;) ..... I am a 215 lb./ 5'10", 30 yr. old female. I was diagnosed with diabetes & high blood pressure 2 years ago. I am on Glucophage(for diabetes & polycystic ovaries), Lipitor (for cholesterol), Lisinipril (for high blood pressure) and birth control(for the last 2 months) to regulate my periods. I have had my appendix removed, my gallbladder removed, a cyst in my throat removed and two knee surgeries (all in the past 6 years). My husband and I adopted our children we have now and we went through years of infertility - preg. test is NEG. AGAIN!!! Not trying, just hopeful sometimes ;) ANYWAY, I have been getting nausea at night for about 5 days now. I have been constipated a lot lately and now, this past week I seem to have very regular bm's. I have been all my other meds for over a year, so I'm wondering if it's the birth control.... so far on that I have had no periods and slight bleeding during the 3rd week instead of the the 4th week.....DOES ANY OF THIS MAKE SENSE TO ANYONE????????????? My question is.....what could be causing this nausea? It is somewhat similar to motion sickness, where I don't really feel like I'm going to throw up, I just feel like I shouldn't move. I haven't been eating anything out of the ordinary and the area that feels upset is right in the middle of my ribcage(right underneath it). That is where I feel strange at. Any help from anyone before I head back to the doctor's office AGAIN......Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?